Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hyperbolic dimension and radial Julia sets of transcendental functions

Author: Lasse Rempe
Journal: Proc. Amer. Math. Soc. 137 (2009), 1411-1420
MSC (2000): Primary 37F35; Secondary 37F10, 30D05
Published electronically: November 3, 2008
MathSciNet review: 2465667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We survey the definition of the radial Julia set $ J_r(f)$ of a meromorphic function (in fact, more generally, any Ahlfors islands map), and give a simple proof that the Hausdorff dimension of $ J_r(f)$ and the hyperbolic dimension $ \dim_{\operatorname{hyp}}(f)$ always coincide.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37F35, 37F10, 30D05

Retrieve articles in all journals with MSC (2000): 37F35, 37F10, 30D05

Additional Information

Lasse Rempe
Affiliation: Department of Mathematical Sciences, University of Liverpool, Liverpool L69 7ZL, United Kingdom

PII: S 0002-9939(08)09650-0
Keywords: Hyperbolic dimension, radial Julia set, iterated function system, entire function, meromorphic function, Ahlfors islands map, Hausdorff dimension, conformal measure
Received by editor(s): December 21, 2007
Received by editor(s) in revised form: May 22, 2008
Published electronically: November 3, 2008
Additional Notes: The author was supported by EPSRC grant EP/E017886/1.
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia